RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 5, Pages 681–690 (Mi mz7788)  

This article is cited in 1 scientific paper (total in 1 paper)

The Keldysh–Sedov problem for functions holomorphic in a bi-halfplane

V. A. Kakichev, Le-din' Zon

Rostov State University

Abstract: We pose and solve the Keldysh–Sedov problem: determine a function holomorphic in a bi-halfplane where its real and imaginary parts are given on mutually nonintersecting rectangles which exhaust the plane and which are the frame of the boundary of the bi-halfplane. Necessary and sufficient conditions for this problem to be solvable are given.

Full text: PDF file (561 kB)

English version:
Mathematical Notes, 1976, 19:5, 410–415

Bibliographic databases:

Received: 10.02.1975

Citation: V. A. Kakichev, Le-din' Zon, “The Keldysh–Sedov problem for functions holomorphic in a bi-halfplane”, Mat. Zametki, 19:5 (1976), 681–690; Math. Notes, 19:5 (1976), 410–415

Citation in format AMSBIB
\Bibitem{KakZon76}
\by V.~A.~Kakichev, Le-din'~Zon
\paper The Keldysh--Sedov problem for functions holomorphic in a~bi-halfplane
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 5
\pages 681--690
\mathnet{http://mi.mathnet.ru/mz7788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425150}
\zmath{https://zbmath.org/?q=an:0337.32001}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 5
\pages 410--415
\crossref{https://doi.org/10.1007/BF01142561}


Linking options:
  • http://mi.mathnet.ru/eng/mz7788
  • http://mi.mathnet.ru/eng/mz/v19/i5/p681

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borisov, AV, “Conservation Laws, Hierarchy of Dynamics and Explicit Integration of Nonholonomic Systems”, Regular & Chaotic Dynamics, 13:5 (2008), 443  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:201
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020